Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 28, 2014, 06:31:47 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 632070
  • Total Topics: 47855
  • Online Today: 205
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 160
Total: 163

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Stocrin and Truvada RASH came this morning.  (Read 1090 times)

0 Members and 1 Guest are viewing this topic.

Offline EUROLOVE

  • Member
  • Posts: 14
Stocrin and Truvada RASH came this morning.
« on: September 13, 2012, 04:42:27 AM »
Hi again..
I am on the Stocrin and Truvada once a day now for 9 days and it's been fairly smooth sailing until this morning when I woke up with a rash on arms, chest, neck and upper legs. I'm suppose to switch over to Atripla is this medication works. (Same ingredients) I'm hoping this rash wont mess things up for me, I'm calling my doc today to see about some benadryl etc and we'll see.. Anyone else that got the rash that can tell me about your experiences.

Offline friskyguy

  • Member
  • Posts: 105
Re: Stocrin and Truvada RASH came this morning.
« Reply #1 on: September 13, 2012, 08:47:25 AM »
I had the same event occur with me roughly at the same number of days into treatment.......the stocrin is most likely the culprit.

Just apply the benadryl to relieve the itching and within a few days to a week the rash should subside....that was my experience anyway.

I have since swapped the Truvada for Kivexa (Epzicom) for other reasons and have kept the stocrin.....no issues for me since those few days of rash.

If the rash does not subside than go ahead and see your doctor.

As you know you are on a well studied and effective treatment. Relax, you will be fine.
Sero converted Sept '10 / Confirmed + Dec '10
Jan '11, VL 9,500 / CD4 482 (32%)
Feb '11, VL 5,800 / CD4 680 (37%)
start Atripla
Mch '11, VL UD / CD4 700 (42%)
Jun  '11, VL UD / CD4 750 (43%)
swap to Kivexa and Efav. due to osteopenia diag. (DEXA) / kidney issues ( decline in eGFR to 77 )
start supplements - Vit D3 / Omega 3 / multivitamin / mini aspirin
Dec '11,  VL UD <20 /  CD4 670 (49%)  / CD4:CD8 = 1.4
all labs now within normal ranges
Mch '12,  VL UD / CD4 600 (51%)
Sep '12,  VL UD / CD4 810 (51%)
Mch '13   VL UD / CD4 965 (56%)
Sep '13   VL UD / CD4 (not taken)
Dec '13   VL UD / CD4 901 (35%) / CD4:CD8 = 1.1  /  eGFR > 100

Offline EUROLOVE

  • Member
  • Posts: 14
Re: Stocrin and Truvada RASH came this morning.
« Reply #2 on: September 13, 2012, 10:01:23 AM »
Thank you for that. It's always reassuring hearing from someone who's been going through the same thing. I will get some antihistamines and apply benadryl for now and we shall see.

;)

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.